side effect ? or 'die-off' ?

Home The Candida Forum Candida Questions side effect ? or 'die-off' ?

This topic contains 1 reply, has 2 voices, and was last updated by  raster 3 years, 7 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #171556

    itchy
    Participant
    Topics: 1
    Replies: 0

    Help! I went on a candida diet 2 weeks ago, and after 3 days into it my feet and groin area exploded into the most miserable cases of athlete’s foot & jock itch and my life is becoming unbearable for lack of sleep & other obvious reasons.
    I started applying tea tree oils, coconut oils, olive oils, apple cider vinegars, listerine, witch hazel, bleach, ammonia, rubbing alcohol (which was so painful I almost called an ambulance), medicated powders, creams and then hydrocortizone and clotrimazole . . and nothing works.

    Is this part of the side effects of the diet, or the ‘die-off’? I cannot afford professional treatment so I hope someone can please advise me as what to do.

    #171557

    raster
    Participant
    Topics: 104
    Replies: 6838

    Skin conditions have known to get worse with the diet.

    -raster

Viewing 2 posts - 1 through 2 (of 2 total)

The topic ‘side effect ? or 'die-off' ?’ is closed to new replies.